# SDR R61A2019111131230

- Difficulty date: October 31, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071338401
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** DISCREPANCY: 1568-52 MAIN LANDING GEAR EMERGENCY EXTENSION SYSTEM MAIN LOOP CABLES FOUND WORN.  CORRECTIVE ACTION: MLG EMERGENCY EXTENSION SYSTEM LOOP CABLES REPLACED IAW AMM 32-34-09 FINAL ADJUSTMENT TRANSFERRED TO NRC 4000696-100-0120 FUNCTIONAL TEST TRANSFERRED TO NRC 4000695-1000-0079 CABLES 17-71338-401, 170-7139-401, AND GROMMET PE49068-505  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
